Pricing and Hedging Variable Annuities in a Lévy Market: A Risk Management Perspective
Abdou Kélani and
Journal of Risk & Insurance, 2017, vol. 84, issue 1, 209-238
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:84:y:2017:i:1:p:209-238
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Risk & Insurance is currently edited by Keith Crocker
More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().